By Topic

A Diffusion Approximation Model for a Communication System Allowing Message Interference

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Gaver, D. ; Naval Postgraduate School, Monterey, CA ; Lehoczky, J.P.

Probabilistic models are presented and investigated to describe the service furnished to messages sent via communications channels on which messages in progress may be "destroyed" by a new message demand. Retries by destroyed messages are modeled. The general approach utilizes diffusion approximations. The quality of the numerical results is evaluated by comparison with simulations, and is found to be satisfactory.

Published in:

Communications, IEEE Transactions on  (Volume:27 ,  Issue: 8 )